Advanced Search
Article Contents
Article Contents

$1$-dimensional Harnack estimates

Abstract Related Papers Cited by
  • Let $u$ be a non-negative super-solution to a $1$-dimensional singular parabolic equation of $p$-Laplacian type ($1< p <2$). If $u$ is bounded below on a time-segment $\{y\}\times(0,T]$ by a positive number $M$, then it has a power-like decay of order $\frac p{2-p}$ with respect to the space variable $x$ in $\mathbb R\times[T/2,T]$. This fact, stated quantitatively in Proposition 1.2, is a ``sidewise spreading of positivity'' of solutions to such singular equations, and can be considered as a form of Harnack inequality. The proof of such an effect is based on geometrical ideas.
    Mathematics Subject Classification: Primary: 35K65, 35B65; Secondary: 35B45.


    \begin{equation} \\ \end{equation}
  • [1]

    E. DiBenedetto, Degenerate Parabolic Equations, Universitext, Springer-Verlag, New York, 1993.doi: 10.1007/978-0-387-94020-5.


    E. DiBenedetto, U. Gianazza and V. Vespri, Harnack estimates for quasi-linear degenerate parabolic differential equation, Acta Mathematica, 200 (2008), 181-209.doi: 10.1007/s11511-008-0026-3.


    E. DiBenedetto, U. Gianazza and V. Vespri, Harnack's Inequality for Degenerate and Singular Parabolic Equations, Springer Monographs in Mathematics, Springer-Verlag, New York, 2012.doi: 10.1007/978-1-4614-1584-8.


    E. DiBenedetto, U. Gianazza and V. Vespri, A New Approach to the Expansion of Positivity Set of Non-negative Solutions to Certain Singular Parabolic Partial Differential Equations, Proc. Amer. Math. Soc., 138 (2010), 3521-3529.doi: 10.1090/S0002-9939-2010-10525-7.


    F. G. Düzgün, P. Marcellini and V. Vespri, An alternative approach to the Hoelder continuity of solutions to some elliptic equations, Nonlinear Anal., 94 (2014), 133-141.doi: 10.1016/j.na.2013.08.018.


    F. G. Düzgün, P. Marcellini and V. Vespri, Space expansion for a solution of an anisotropic $p$-Laplacian equation by using a parabolic approach, Riv. Mat. Univ. Parma, 5 (2014), 93-111.


    T. Kuusi, Harnack estimates for weak supersolutions to nonlinear degenerate parabolic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5), 7 (2008), 673-716.doi: 10.2422/2036-2145.2008.4.04.


    V. Liskevich and I. I. Skrypnik, Hölder continuity of solutions to an anisotropic elliptic equation, Nonlinear Anal., 71 (2009), 1699-1708.doi: 10.1016/j.na.2009.01.007.

  • 加载中

Article Metrics

HTML views() PDF downloads(151) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint